MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL RT SZ 8 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL RT SZ 8 CEM; KNEE FEMORAL
Model Number 1504-40-208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient with previous attune knee revision was revised due to ligament laxity.Well fixed attune revision implants removed and replaced with a hinge bearing.Did the event occur during sterile processing? no.Did the event occur during field inspection? no.Did the event occur during internal service activities such as calibration? no.Patient status/ outcome / consequences: yes.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? patient with previous attune knee revision was revised due to ligament laxity.Well fixed attune revision implants removed and replaced with a hinge bearing.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes.If yes, describe: patient with previous attune knee revision was revised due to ligament laxity.Well fixed attune revision implants removed and replaced with a hinge bearing.Is the patient part of a clinical study: no.(b)(4): device property of: none.Device in possession of: none.(b)(4): device property of: none.Device in possession of: none.(b)(4): device property of: none.Device in possession of: none.(b)(4): device property of: none.Device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.: true.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS FEMORAL RT SZ 8 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15951227
Report Number1818910-2022-24940
Device Sequence Number6561861
Product Code JWH
UDI-Device Identifier10603295042310
UDI-Public10603295042310
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-208
Device Catalogue Number150440208
Device Lot NumberJ03W40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer12/20/2022
01/25/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date12/26/2022
01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ 8 12MM; ATUN FEM SLV M/L 40MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale